# SDR IPXA10561869

- Difficulty date: August 10, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON TIE DOWN FTG IN ACB BS 1260, RBL 21, WL 156.     REPLACED FITTING IAW SRM 51-40-02-0G, SRM 51-20-01-0G, SRM 51-40-05-0G, AMM 51-21-02-7, SRM 51-10-02, STEP 8.
